# SDR CALA0300359

- Difficulty date: June 27, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N14660
- Make and model: Boeing 737524
- Aircraft serial: 28921
- Aircraft time: 13,708 hours, 7,463 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REMOVED AN INTERIM REPAIR ON THE RT HORIZONTAL STABILIZER AT THE LEADING EDGE.  THE DENT WAS NEAR A RIB AT LEADING EDGE STATION 184.66.  THE FINAL TRIM OUT WAS 3.5 INCHES BY 4.5 INCHES.  A PERMANENT REPAIR WAS PERFORMED BY INSTALLING A FLUSH REPAIR AT THE RIB.
